# SDR AALA20130618021

- Difficulty date: June 17, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug MD 83
- Aircraft serial: 53623
- Aircraft time: 40,190 hours, 19,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 12 - 23 EMERGENCY LIGHTS ON LEFT SIDE INOPERATIVE.  REPLACED BATTERY PACK B5-101.  OPERATIONS CHECKED NORMAL.
